MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-D; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-D; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-DD
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One bi-directional, curve d-d, tacticath sensor enabled contact force ablation catheter was received for evaluation.Shaft damage was noted approximately 1.2¿ proximal to the distal tip.No other visual anomalies were noted.Microscopic inspection of the distal shaft revealed a portion of the activation wire was protruding through the shaft material at the location of the aforementioned shaft damage.The reported deflection issue was confirmed.The device no longer deflected in the right d direction when actuating the steering mechanism.The tension knob functioned as intended and the shaft retained its curve shape when deflected in the left d direction (autolock).Further investigation revealed that the right d curve activation wire was fractured within the deflectable shaft and a portion of the activation wire was protruding through the shaft damage.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured activation wire remains unknown.
 
Event or Problem Description
This report is to advise of a fracture with a protruding wire found in the catheter shaft during analysis.During the afl procedure, after ablation for a period of time through the adjustable curved sheath, the catheter could no longer bend to the other side.After replacing the catheter, the procedure proceeded smoothly without any adverse consequences to the patient.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-D
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24457640
Report Number3008452825-2026-00089
Device Sequence Number15954333
Product Code OAE
UDI-Device Identifier05415067027634
UDI-Public(01)05415067027634(10)10740875(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberA-TCSE-DD
Device Catalogue NumberA-TCSE-DD
Device Lot Number10740875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown